MAUDE Adverse Event Report: MED-FIBERS, INC MED FIBERS SURGICAL LASER FIBER CURVE BALL; POWERED LASER SURGICAL INSTRUMENT

MED-FIBERS, INC MED FIBERS SURGICAL LASER FIBER CURVE BALL; POWERED LASER SURGICAL INSTRUMENT
Model Number MF800/880-SBT-2MM-CB-PEEK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Distal piece of a laser fiber broke off and got into the bladder.Fda safety report id # (b)(4).

Brand Name
MED FIBERS SURGICAL LASER FIBER CURVE BALL
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
MED-FIBERS, INC
MDR Report Key11602863
Report NumberMW5100489
Device Sequence Number14427653
Product Code GEX
UDI-Device Identifier00855950006233
UDI-Public(01)00855950006233
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMF800/880-SBT-2MM-CB-PEEK
Device Catalogue NumberOD 1180 MICRON
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight87